Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil + Nardil willyee

Posted by ed_uk on June 20, 2005, at 20:18:41

In reply to Re: Paxil + Nardil, posted by willyee on June 20, 2005, at 19:44:37

Hi William,

>Exessive sweating was always a marker for me that i was heading for an interaction.

Which drugs did you take with Parnate which caused this reaction?

~Ed


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:511331
URL: http://www.dr-bob.org/babble/20050617/msgs/516238.html